Adverse Reactions to Inactive Ingredients

PLEASE NOTE:   Posts made to this forum should not be considered as the expressed opinions of, nor should be considered endorsed by, the Medication Safety Officer’s Society (MSOS) or the Institute for Safe Medication Practices (ISMP). 

Make sure your email is up-to-date
In order to continue to receive updates from MSOS, as well as forum posts and other valuable information as a member of MSOS, please be sure to update your email address with us, whenever it changes. If you need assistance doing so, please send an email to jgold@ismp.org

1 post / 0 new
Damon Pabst
Damon Pabst's picture
Offline
Last seen: 4 days 5 hours ago
Joined: 02/03/2015 - 11:58
Adverse Reactions to Inactive Ingredients

I am observing an increase in events related to adverse reactions to inactive ingredients, (grape flavoring, red dye, aloe). Does your institution have a procedure for alerting when a patient has an allergy to an inactive ingredient and a process for screening medications that contain that ingredient?

Tags: